# SDR TSAA20161202042

- Difficulty date: October 4, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FOUND CRACKED AT BS291, S10R. REPLACED STIFFENER WITH MADE PART IAW DRAWING 65-45807, REV AG. INSTALLED PART IAW SRM, REV 111, 51-40-02.
